Potential-theoretic methods in the theory of functions of two complex variables
Compositio Mathematica, Tome 10 (1952), p. 213-240
@article{CM_1952__10__213_0,
     author = {Bergman, S. and Schiffer, M.},
     title = {Potential-theoretic methods in the theory of functions of two complex variables},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {10},
     year = {1952},
     pages = {213-240},
     zbl = {0049.06403},
     mrnumber = {54058},
     language = {en},
     url = {http://www.numdam.org/item/CM_1952__10__213_0}
}
Bergman, S.; Schiffer, M. Potential-theoretic methods in the theory of functions of two complex variables. Compositio Mathematica, Tome 10 (1952) pp. 213-240. http://www.numdam.org/item/CM_1952__10__213_0/

Bergman, S. [1] Zwei Sätze aus dem Ideenkreis des Schwarzschen Lemma bei den Funktionen von zwei komplexen Veränderlichen. Mathematische Annalen, vol. 109, 1934, pp. 324-348. | JFM 60.0275.03 | MR 1512897 | Zbl 0008.21602

Bergman, S. [2] Über eine in gewissen Bereichen mit Maximumfläche gültige Integraldarstellung der Funktionen zweier komplexer Variabler. Mathematische Zeitschrift, vol. 39, 1934, pp. 76-94. | JFM 60.0275.02 | Zbl 0009.26202

Bergman, S. [3] Über meromorphe Funktionen von zwei komplexen Veränderlichen. Compositio Mathematica, vol. 6, 1939, pp. 305-335. | JFM 65.1244.02 | Numdam | Zbl 0020.37901

Bergman, S. [4] Functions of the extended class in the theory of functions of several complex variables. Transactions of the American Mathematical Society, vol. 63, 1948, pp. 523-547. | Zbl 0034.05304

Bergman, S. and Schiffer, M. [5] A representation of Green's and Neumann's functions in the theory of partial differential equations of the second order. Duke Mathematical Journal, vol. 14, 1947, pp. 609-638. | Zbl 0029.39901